# SDR SWAA2022030223905

- Difficulty date: January 26, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT WET AREA WEB STRAP CORRODED AT BS 1016 + 5' TO 12'RBL 3 '. / REMOVED CORROSION AT AFT AREA WEB STRAP STA 1016+5' TO 12' RBL 3. ORIG 'T' .070' REV. .047' LOSS OF .023'. FOUND OUT OF LIMITS IAW SRM 53-70-51-1A-1. REMOVED AND REPLACED WEB STRAP IAW SRM 51-40-02 ANDDWG 147A5600 REV C
